help ??????

I am 4 wk's into the new life of pacemaker/de-fib I feel as bad or as before I just had my 2nd adjustment in tow days this time they say it was my med.they had doubled them ( coreg )but I am taking the med as they set down. I feel that this is worth all the trouble about 3 hours a day.the rest of the time I am short of breath when i do most anything and have pressure in my chest. Befor I take the coreg about 2 hr befor i start with pressure and feel sick then must eat then 1 1/2 hr of dizziness and sick feeling. I am a hunt & pecker typest but i am going to try this for help
THANKS


3 Comments

Ouch.....

by maryanne - 2008-08-24 09:08:48

I know getting a PM/def-fib a can really suck at times.....here you were doing your own thing...your ticker acts up and next thing you know you have this foreign object in your chest. Not nice. But what is the alternative.....don't like that either....so here we are faced with a life with a foreign object in our chest causing us discomfort....then the medications to boot. Coreg can be a nasty drug.....It belongs tot he Beta blocker family....and those beta blockers can suck the life out of a person. Make you moody, tired.....and as you said Short of breath(SOB). I don't know if you suffer from asthma or not...but if you do...mention that to your doctor as beta blockers can exsacerbate your asthma causing you increased SOB. They can also affect your sleep patterns. I gather they want you on a rate control medication. If this is the case and you are having a really hard time with Coreg...there are other drugs they can use.....

Please keep us posted and good health to you...and well should I say....welcome to the club~!!!

help?????

by lryegbert - 2008-08-25 01:08:23

Thanks, for the responce to my problems with the help of the club crew I think I will make it but I am sure I have more questions to ask.lryegbert

Still early

by Carol - 2008-08-25 12:08:24

It's all pretty new right now and your body is still adjusting and healing. Give yourself a little more time to feel better. I really felt bad after my PM was placed and thought I'd never feel good again. It took MANY adjustments to the settings of my PM and several medication adjustments too, before I felt good again (I'm 10 months post-implant). So, don't throw in the towel just yet. You may need something other than coreg if that doesn't agree with you and you might have to be persistent with your doctor (as I had to be) to make them understand that the way you feel is real and not "all in your head". Hang in there...I know I speak for all our members when I say we're pulling for your speedy recovery. Carol

You know you're wired when...

You prefer rechargeable batteries.

Member Quotes

At age 20, I will be getting a pacemaker in few weeks along with an SA node ablation. This opportunity may change a five year prognosis into a normal life span! I look forward to being a little old lady with a wicked cane!